×

zbMATH — the first resource for mathematics

Juhl’s formulae for GJMS operators and \(Q\)-curvatures. (English) Zbl 1276.53042
The GJMS operators are the generalization of the conformal Laplacian. The \(Q\)-curvatures are the \(0\)th-order terms of these operators.
The paper contains the proofs of explicit and recursive formulae for GJMS operators and \(Q\)-curvatures established by A. Juhl.

MSC:
53C20 Global Riemannian geometry, including pinching
53A30 Conformal differential geometry (MSC2010)
53A55 Differential invariants (local theory), geometric objects
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Charles Fefferman and C. Robin Graham, The ambient metric, Annals of Mathematics Studies, vol. 178, Princeton University Press, Princeton, NJ, 2012. · Zbl 1243.53004
[2] Charles Fefferman and Kengo Hirachi, Ambient metric construction of \?-curvature in conformal and CR geometries, Math. Res. Lett. 10 (2003), no. 5-6, 819 – 831. · Zbl 1166.53309 · doi:10.4310/MRL.2003.v10.n6.a9 · doi.org
[3] C. Robin Graham, Ralph Jenne, Lionel J. Mason, and George A. J. Sparling, Conformally invariant powers of the Laplacian. I. Existence, J. London Math. Soc. (2) 46 (1992), no. 3, 557 – 565. · Zbl 0726.53010 · doi:10.1112/jlms/s2-46.3.557 · doi.org
[4] Andreas Juhl, Families of conformally covariant differential operators, \?-curvature and holography, Progress in Mathematics, vol. 275, Birkhäuser Verlag, Basel, 2009. · Zbl 1177.53001
[5] A. Juhl, On the recursive structure of Branson’s \( Q\)-curvature, arXiv:1004.1784. · Zbl 1306.53027
[6] A. Juhl, On the recursive structure of Branson’s \( Q\)-curvature, arXiv:1004.1784. · Zbl 1306.53027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.